# SDR CA011120011

- Difficulty date: November 15, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,620 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 5016000310
- Condition: Cracked
- Location: Te Flap
- Part time: 15,323 hours, 15,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A PREFLIGHT INSPECTION A CRACK IN THE FLAP SKIN WAS DETECTED. THE CRACK WAS LOCATED AROUND THE FLAP ACTUATOR ATTACH BRACKET. FURTHER INVESTIGATION REVEALED THAT BOTH THE FLAP SKIN  AND THE NOSE RIB  OF THE LT I/B FLAP WERE CRACKED. FURTHER INVESTIGATION REVEALED THAT THE LT O/B FLAP WAS CRACKED IN THE SAME AREA BUT TO A LESSER DEGREE. THE NOSE RIBS IN BOTH THE LT INBOARD AND OUT BOARD ALONG WITH ASSOCIATED FLAP SKINS.
